# SDR FDEA201112155307

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Spoiler
- Component: Spoiler
- Component part number: A57771000004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 SPOILER HAS A ONE INCH CRACK ON INBD L/E TAB.   REPAIRED CRACK IAW SRM 57-72-11 PARA 12.  RESTORED SURFACE PROTECTION IAW SRM 51-75-10, PARA 3. COMPLIED WITH EA 6-5750-145699.
